Doctor insights on:
Free Health Care: I do not believe there is such a service. I do know that you can go to public health clinics for a sliding scale fee and that is where i would advise you to start. Regular family medicine office visits are also not expensive when you compare the cost of seeing specialists or going to an er. ...Read moreSee 1 more doctor answer
No: It has no established medical use, a questionable safety profile, and any gains in muscle mass are tempoarry until discontinuing the drug. It causes water retention, potassium buildup, and suppression of testosterone, among other things. You don't say if you're in the us, but if you are you know it's banned and is a black market substance. ...Read moreSee 1 more doctor answer
My bf's obsessed w posting on political msgboards&checking current events/social media sites.Interferes w work,our relationship,etc.Is this addiction?
Transgender: If you are looking for therapeutic help, your local LGBT Center can recommend good therapists who are culture sensitive. Sadly, graduate school and a license do not guarantee that a therapist will be helpful if you are interested in therapy. There are many of us who care and can also recommend additional community resources for great social support so you don't feel isolated or alone. ...Read more
No problem: Take care.Get a more detailed answer ›
Delayed but do talk: Most cri du chat patients are able to communicate in short sentences by the age of ten. Their receptive language is more advanced than their expressive skills, but will remain quite limited. ...Read more
Estoy experimentando sensación de desmayo (empeora con: permanencia prolongada) and irritabilidad. Aumento en el libido inexplicable y es constante.
No translation: I am sorry but this was not translated into English. Please resubmit. Thanks. ...Read more
Symptoms: distracted behavior, wrong words e.G.: caller "id" instead of call "waiting", monday not friday, history anxiety, depression...Very frightened?
First check mood: Distraction and cognition difficulties can occur with anxiety or depression. Is there a recent stressor or event that has caused your mood to change? Are you frightened that you have a form of dementia or of something else? I would recommend seeing a mental health professional for further answers. ...Read moreSee 2 more doctor answers
Hola doctor, estoy preocupado, le introduje mi miembro a mi novia por unos segundos, nos asustamos y tomo la pastilla de emergencia (pregnon)?
Bonjour j'ai besoin de savoir ce il me peu conseiller un medicament car j'ai de petit perdre brun apres le regle , me suivant ca va dure plus ?
You are asking: for non-medical information best supplied by a human resource department manager. These processes are different for different companies and agencies. ...Read more
Hdhrbfbfbdhdjdbdbbdjdbd Gingrich Inc vying did
Comm's Check: Do not understand you.Get a more detailed answer ›
Mi dedo está un poco hinchado y estoy preucupado ya que está morado y ayer cuando lo apreté salio un liquido como blanco medio verdoso?
Translation.: I am sorry but this question was not translated into English. ...Read more